# SDR 2007UALA04685

- Difficulty date: November 14, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 29,871 hours, 11,586 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT GO UP AFTER TAKEOFF UNTIL ABOVE ABOUT 150 FEET.  FOUND SENSOR 22GA OUT OF ADJUSTMENT/TOLERANCE. ADJUSTED SENSOR 22GA AND ADJUSTED UPPER TORQUE LINKS.  FAC1 AND FAC2 WERE ALSO REPLACED AS PRECAUTIONARY.  NO REPEATS,,
